# SDR 20010601CW012

- Difficulty date: May 5, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS24266R16B74S
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO GEAR LIGHT WITH LANDING GEAR DOWN.  EMERGENCY DECLARED.   CORRECTION:  RESECURED CANNON PLUG ON BACK OF LANDING GEAR LIGHT ASSEMBLY.  LIGHTS OPERATE NORMAL.
